# SDR SWIA2019122747181

- Difficulty date: November 14, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 30,252 hours, 18,308 cycles
- System (JASC): 5241 · Galley Doors
- Part: Panel
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND PANEL 232DZ WAS CRACKED. A NEW PANEL INSTALLED.
